# SDR DALA2025121009020

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 53,778 hours, 38,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME STATION 944 - FOUND PLUG RIVET UNDER SPLICE PLATE REMOVED FOR REPAIR.   REPAIRED PER ER/A 630377-14 REV. ORIG. (1338586)
